# SDR 96ZZZX3082

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150AD
- Make and model: Wsk PZL150A
- Aircraft serial: 03930057
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: LF880420041
- Condition: Failed
- Location: Nlg
- Part time: 682 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL AXLE BROKE OFF ON TAKEOFF ROLL, DAMAGE TO NOSE GEAR FORK ASSEMBLY.  REPLACED FORK AND AXLE.  OPS CHECK OK.
